# SDR JZBR14404

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N508MV
- Make and model: Beech B200
- Aircraft serial: BB877
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT (PILOT) WINDSHIELD SHATTERED DURING CLIMB-OUT AFTER TAKEOFF.  REMOVED AND REPLACED WINDSHIELD IAW MM 56-10-00 AND KIT 101-5043-1.  ALL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
